# SDR RAIA201309010001

- Difficulty date: September 1, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 33,125 hours, 30,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT IS INTERMITTENT.  MX REPLACED THE EMERGENCY LIGHT BULB AND OPS CHECKED GOOD.
